# SDR TAOA079703

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Failed
- Location: Rt Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INFLIGHT THE RIGHT AFT LAV SMOKE DETECTOR SOUND, NO EVIDENCE OF SMOKE.  REPLACED AFT RIGHT LAVATORY SMOKE DETECTOR, OPERATIONAL CHECK NORMAL IAW MM 26-10-0.  (M)
